Hi all this is my first post. I have been diagnosed and suffered with AF for 6 years now. Started off on bisoprilol 2.5 and each time I was rushed in to hospital they upped my meds and put me on amiodarone this worked good but I had side effects with the amiodarone my skin was on fire in the sun, bath and if I was hot and bothered. Took me off amiodarone and went on dronedarone. This worked good too with no side effects. In September of this year I was rushed in with my AF again they found I had over active thyroid which gives palpitations and that was the reason I was rushed in put me on Carbinazole 40mg for this thyroid. Further tests on this thyroid showed it was drug induced from the amiodarone. a further appointment with the consultant and he has increased my bisoprolol to 15mg dronedarone 400mg morning and night and he has reduced the carbinazole to 20mg. Since September I am in AF every day for a few minutes but mostly hours. I have explained this to the consultant and he says if I am ill I must go into hospital. I asked the consultant is this from the meds I am taking but I am none the wiser. I try and cope with this as I would be in hospital every day. No operation has ever been discussed with me and I feel so alone in this. I am not sleeping good my palpitations beat so hard they are up my neck and up to my head, I feel sick and want to pass out. Sorry to keep on but feel I have no-one to talk to who understands how you feel.